A correction to "Strong Cesàro summability and statistical limit of double Fourier integrals"

Móricz, Ferenc: A correction to "Strong Cesàro summability and statistical limit of double Fourier integrals". Acta scientiarum mathematicarum, (72) 3-4. p. 907. (2006)

[img] Cikk, tanulmány, mű
math_072_numb_003_004_907.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 3-4
Page Range: p. 907
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 907. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16170

Actions (login required)

View Item View Item